Alert archive / Missouri / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 241, NWS Kansas City, MO
NWS Kansas City, MO issued this severe thunderstorm warning at Jun 26, 2011, 7:03 PM CDT for Schuyler County, Missouri. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 26, 2011, 7:03 PM CDT (00:03 UTC)
- Expired
- Jun 26, 2011, 7:30 PM CDT
- In force
- 27 min
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 70.0 mph
County Schuyler County, MO
The radar
The Des Moines radar (KDMX), 168 km from the middle of the area, began a volume at 00:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 26, 6:55 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 0.1 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 15 J/kg
- Mixed-layer CIN
- -398 J/kg
- Mixed-layer LCL
- 1115 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- -37 m²/s²
- 0-3 km storm-relative helicity
- 115 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
387
WUUS53 KEAX 270003
SVREAX
MOC197-270030-
/O.NEW.KEAX.SV.W.0241.110627T0003Z-110627T0030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
703 PM CDT SUN JUN 26 2011
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN SCHUYLER COUNTY IN NORTHEAST MISSOURI...
* UNTIL 730 PM CDT
* AT 702 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH...AND QUARTER SIZE HAIL. THIS STORM WAS LOCATED 7
MILES NORTH OF LANCASTER...AND MOVING SOUTHEAST AT 50 MPH.
* LOCATIONS IMPACTED INCLUDE...
LANCASTER...DOWNING AND GLENWOOD.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT MONDAY MORNING FOR
NORTHEAST KANSAS AND NORTHERN MISSOURI.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4060 9234 4039 9235 4038 9235 4057 9270
4058 9271 4060 9270 4060 9235
TIME...MOT...LOC 0003Z 299DEG 45KT 4061 9255
WIND...HAIL 70MPH 1.00IN
$$
HAWBLITZEL1 follow-up statement
801
WWUS53 KEAX 270030
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
730 PM CDT SUN JUN 26 2011
MOC197-270040-
/O.EXP.KEAX.SV.W.0241.000000T0000Z-110627T0030Z/
SCHUYLER MO-
730 PM CDT SUN JUN 26 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN SCHUYLER COUNTY HAS
EXPIRED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
HEAVY RAIN AND GUSTY WINDS TO 45 MPH ARE STILL POSSIBLE WITH
ADDITIONAL THUNDERSTORMS THAT ARE MOVING INTO NORTHERN SCHUYLER
COUNTY.
LAT...LON 4060 9234 4039 9235 4038 9235 4057 9270
4058 9271 4060 9270 4060 9235
TIME...MOT...LOC 0030Z 299DEG 45KT 4044 9216
$$
HAWBLITZELWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 4:15 PM CDT, 2 hours 48 minutes earlier.
Area forecast discussion, Jun 26, 4:15 PM CDT, 2 hours 48 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 415 PM CDT SUN JUN 26 2011 .DISCUSSION... MAIN CONCERN FOR SHORT TERM IS POTENTIAL SEVERE CONVECTION AND FLASH FLOODING THIS EVENING AND OVERNIGHT... SURFACE WARM FRONT IN THE VICINITY OF COLUMBIA TO TOPEKA MOVING SLOWLY NORTHWARD THIS AFTERNOON...MEANWHILE ELEVATED CONVECTION SOUTH OF DES MOINES TO ABOUT COLUMBUS NEBRASKA STAYING NORTH OF THE COUNTY WARNING AREA AND THE STRONG CAP...TEMPERATURES AT 700 MB IN THE NEIGHBORHOOD OF 15 DEG C. MEANWHILE MCS OVER NORTHERN NEBRASKA IS SURFACE BASED AND SHOWS SIGNS OF BECOMING A SIGNIFICANT DERECHO AS SHEAR VALUES CURRENT AND FORECAST TO BE AROUND 30 TO 40 KTS AND MUCAPE VALUES AROUND 4000 J/KG. AREA SPECIAL SOUNDINGS THIS AFTERNOON SHOWING THE STRONG CAP WHICH WILL BE DIFFICULT TO OVERCOME FOR AT LEAST THE FIRST AREA OF STORMS. HOWEVER...AS NOCTURNAL JET INCREASES OVERNIGHT AND THE NEBRASKA MCS SLIDES SOUTHEASTWARD EXPECT COLD POOL TO HAVE AT LEAST A DECENT CHANCE OF OVERCOMING THE CINH AND USHER IN THE MCS INTO NORTHERN MISSOURI. WITH 30+ KTS OF BULK SHEAR AND 4000 J/KG THE POTENTIAL DERECHO PATH WOULD BE APPROXIMATELY OMAHA TO BETHANY. ALTHOUGH DERECHO PROPAGATION IS BY DEFINTION VERY FAST...THE RAIN RATES WILL ALSO BE VERY HIGH AND GIVEN THE ALREADY SATURATED CONDITIONS AND MAJOR FLOODING IN THE NORTHWEST CORNER...ISSUED A FLASH FLOOD WATCH FOR TONIGHT FOR NORTHERN ZONES. TOMORROW THE SURFACE LOW MOVING TO THE EAST NORTHEAST WILL DRAG A COLD FRONT THROUGH THE REGION AND WE COULD GET ANOTHER ROUND OF STORMS IN THE AFTERNOON AND EVENING...IT WILL DEPEND ON WHAT HAPPENS TONIGHT TO DETERMINE HOW MUCH INSTABILITY WE HAVE AND SO WILL KEEP THE CHANCES FAIRLY LOW FOR NOW AND MORE IN THE EASTERN THIRD OF THE CWA. ADOLPHSON MEDIUM RANGE (TUESDAY-SUNDAY)... ONCE THE STORM SYSTEM MOVES EAST OF THE FORECAST AREA MONDAY EVENING...DRIER AND UNSEASONABLY HOT CONDITIONS ARE EXPECTED THROUGH MUCH OF THE EXTENDED PERIOD. BY TUESDAY MORNING...SURFACE HIGH PRESSURE WILL BE OVER THE NORTHERN AND CENTRAL PLAINS AS A LARGE UPPER LEVEL RIDGE BUILDS IN ACROSS THE ENTIRE CENTRAL CONUS. THE SURFACE HIGH WILL TRACK EASTWARD THROUGH THE DAY REACHING THE LOWER GREAT LAKES REGION BY TUESDAY EVENING...CAUSING THE WINDS TO VEER FROM THE NORTH TO THE EAST. WITH THIS N/NELY FLOW IN PLACE OVER THE REGION THROUGH THE DAY...COOLER CONDITIONS ARE EXPECTED ON TUESDAY WITH HIGH TEMPERATURES BELOW THE SEASONAL NORMALS. MODELS SHOW THE POTENTIAL FOR A SHORTWAVE TO DEVELOP ALONG THE UPPER LEVEL RIDGE ON WEDNESDAY...WITH POSSIBLY A FEW SHOWERS AND THUNDERSTORMS ACROSS THE EXTREME WESTERN PART OF THE FORECAST AREA. HAVE SOME CHANCE POPS IN THE FORECAST DURING THE DAY...BUT CONFIDENCE IS LOW DUE TO THE STRENGTH OF THE UPPER LEVEL RIDGE. OTHERWISE...HAVE KEPT THE REMAINDER OF THE WEEK DRY. WITH THE SURFACE HIGH HAVING MOVED EAST TOWARD THE MID ATLANTIC AND AN AREA OF LOW PRESSURE MOVING INTO THE ROCKY MOUNTAIN REGION BY MID WEEK...A SOUTHERLY FLOW WILL PREVAIL OVER THE REGION. THIS SOUTHERLY FLOW...COMBINED WITH THE STRONG UPPER LEVEL HIGH IN PLACE...WILL LEAD TO UNSEASONABLY HOT CONDITIONS FOR THE LATTER HALF OF THE WEEK. HIGH COULD WARM INTO THE MIDDLE TO UPPER 90S...WITH HEAT INDICES REACHING INTO THE 100F-108F RANGE. ANOTHER CHANCE FOR SHOWERS AND THUNDERSTORMS IS POSSIBLE BY THE WEEKEND AS A LOW PRESSURE SYSTEM MOVES INTO THE CENTRAL PLAINS. CONDITIONS WILL BE SLIGHTLY COOLER OVER THE WEEKEND BUT STILL SLIGHTLY ABOVE THE SEASONAL NORMALS. ACH && .AVIATION... FOR THE 18Z TAFS...THUNDERSTORMS WILL DEVELOP OVER NORTHERN PLAINS LATER THIS AFTERNOON...BUT MAIN AREA OF COVERAGE SHOULD BE NORTH AND EAST OF KMCI. LATE TONIGHT...NOCTURNAL JET WILL HELP FOCUS LIFT IN THE VICINITY AND NORTH OF THE WARM FROM IN CENTRAL KANSAS AND SOUTHWEST MISSOURI...SO PUT A TEMPO GROUP IN KSTJ FOR STORMS THAT WILL MOVE SOUTHEAST OUT OF NEBRASKA LATE TONIGHT...THE ISSUE FOR THE AFTERNOON OR EVENING CONVECTION IS THE INCREASING TEMPERATURES AT 700 MB WHICH WILL EFFECTIVELY SHUTDOWN CONVECTION UNTIL LATER TONIGHT OFF THE HIGHER TERRAIN OF THE DAKOTAS. THE WARM FRONT THAT IS STILL SOUTH OF THE MISSOUR RIVER WILL TREK NORTH AND COLD POOL INTERACTION FROM CONVECTION OUT OF NEBRASKA AND IOWA THIS EVENING COULD ENHANCE CONVECTIVE CHANCES AFTER 06Z IN NORTHERN MISSOURI. STRATUS DECK AND LIGHT FOG IN THE MORNING LIKE TODAY IS POSSIBLE TOMORROW MORNING SO WILL SHOW THAT PRIOR TO SUNRISE AND BURN IT OFF LATE MORNING. ADOLPHSON && .EAX WATCHES/WARNINGS/ADVISORIES... MO...FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR MOZ001>008-011>017-024-025. KS...NONE. &&
Hazardous weather outlook, Jun 26, 6:37 PM CDT, 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 637 PM CDT SUN JUN 26 2011 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-271200- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS- ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER- HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON- CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON- RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS- COOPER-BATES-HENRY- 637 PM CDT SUN JUN 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...TONIGHT THERE IS A CHANCE FOR STRONG TO SEVERE THUNDERSTORMS THIS EVENING AND OVERNIGHT AS AN AREA OF STORMS MOVES SOUTHEAST OUT OF EASTERN NEBRASKA. WARM AIR ALOFT MAY PREVENT THIS ACTIVITY FROM MAKING IT MUCH FURTHER SOUTH THAN THE IOWA BORDER. HOWEVER...IF STORMS ARE ABLE TO PENETRATE THIS WARM AIR...SEVERE THUNDERSTORMS WITH DAMAGING WINDS AND POTENTIALLY LARGE HAIL WILL BE POSSIBLE. THE HIGHEST THREAT FOR SEVERE THUNDERSTORMS APPEARS TO BE NORTH OF A LINE FROM ST JOSEPH TO MOBERLY...WITH BETTER CHANCES NEAR THE IOWA BORDER. HEAVY RAIN IS ALSO POSSIBLE...ESPECIALLY ACROSS NORTHWEST MISSOURI WHERE RIVER FLOODING IS ALREADY OCCURRING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS ANOTHER CHANCE FOR THUNDERSTORMS ACROSS ON MONDAY AS A COLD FRONT MOVES INTO THE AREA. A FEW OF THESE STORMS COULD BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS POSSIBLE...ESPECIALLY SOUTHEAST OF A LINE FROM PAOLA TO MACON. TEMPERATURES ARE FORECAST TO RISE INTO THE LOWER AND MIDDLE 90S BY LATE THIS WEEK...WHICH COULD PUSH AFTERNOON HEAT INDEX VALUES NEAR OR ABOVE 105 DEGREES FROM THURSDAY THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED FROM LATE THIS AFTERNOON THROUGH TONIGHT...MAINLY NORTH OF AN OLATHE TO CLINTON LINE. HAWBLITZEL
In the hours before
Special weather statement, Jun 26, 6:41 PM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
641 PM CDT SUN JUN 26 2011
MOZ001-002-270015-
ATCHISON MO-NODAWAY MO-
641 PM CDT SUN JUN 26 2011
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN ATCHISON AND NORTHWESTERN
NODAWAY COUNTIES UNTIL 715 PM CDT...
AT 636 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 8 MILES WEST OF BURLINGTON JUNCTION...OR 9 MILES
EAST OF TARKIO...MOVING NORTHEAST AT 25 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 45 MPH ARE
EXPECTED WITH THIS STORM.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
BURLINGTON JUNCTION...ELMO AND CLEARMONT.
LAT...LON 4058 9485 4052 9480 4031 9520 4045 9535
4058 9515
TIME...MOT...LOC 2341Z 231DEG 21KT 4044 9518
HAWBLITZELThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 7:01 PM CDT | Severe Thunderstorm Warning | EAX | Atchison, Nodaway | 29 min |
| Jun 26, 7:28 PM CDT | Severe Thunderstorm Warning | EAX | Nodaway | 47 min |
| Jun 26, 7:32 PM CDT | Tornado Warning | EAX | Nodaway | 43 min |
| Jun 26, 7:57 PM CDT | Areal Flood Advisory | EAX | Nodaway | 6 hr |
| Jun 26, 8:14 PM CDT | Severe Thunderstorm Warning | EAX | Gentry, Nodaway, Worth | 16 min |
| Jun 26, 9:37 PM CDT | Severe Thunderstorm Warning | EAX | Atchison, Nodaway | 38 min |
| Jun 26, 10:11 PM CDT | Severe Thunderstorm Warning | EAX | Atchison, Holt, Nodaway | 49 min |
| Jun 26, 10:19 PM CDT | Severe Thunderstorm Warning | EAX | Putnam | 26 min |
| Jun 26, 10:29 PM CDT | Areal Flood Advisory | EAX | Atchison, Holt, Nodaway | 6 hr |
| Jun 26, 10:32 PM CDT | Severe Thunderstorm Warning | EAX | Gentry, Harrison, Worth | 28 min |
| Jun 26, 10:45 PM CDT | Severe Thunderstorm Warning | EAX | Andrew, Buchanan, DeKalb, Gentry, Holt, Nodaway | 45 min |
| Jun 26, 10:45 PM CDT | Severe Thunderstorm Warning | EAX | Putnam, Schuyler | 30 min |
| Jun 26, 10:54 PM CDT | Severe Thunderstorm Warning | EAX | Daviess, Gentry, Grundy, Harrison, Mercer, Worth | 36 min |
| Jun 26, 11:24 PM CDT | Severe Thunderstorm Warning | EAX | Caldwell, Daviess, Grundy, Harrison, Linn, Livingston and 3 more | 36 min |
| Jun 26, 11:25 PM CDT | Severe Thunderstorm Warning | EAX | Andrew, Buchanan, Caldwell, Clay, Clinton, Daviess and 3 more | 50 min |
| Jun 26, 11:33 PM CDT | Severe Thunderstorm Warning | EAX | Andrew, Buchanan, Holt | 42 min |
| Jun 26, 11:42 PM CDT | Severe Thunderstorm Warning | EAX | Adair, Chariton, Grundy, Linn, Livingston, Macon and 4 more | 48 min |
| Jun 26, 11:44 PM CDT | Areal Flood Advisory | EAX | Gentry, Grundy, Harrison, Mercer, Worth | 6 hr |
| Jun 26, 11:44 PM CDT | Severe Thunderstorm Warning | EAX | Caldwell, Carroll, Chariton, Clinton, Daviess, Linn and 2 more | 46 min |
| Jun 26, 11:48 PM CDT | Areal Flood Advisory | EAX | Andrew, Daviess, DeKalb, Gentry | 6 hr |
| Jun 26, 11:50 PM CDT | Areal Flood Advisory | EAX | Adair, Putnam, Schuyler, Sullivan | 6 hr |
| Jun 27, 12:10 AM CDT | Severe Thunderstorm Warning | EAX | Andrew, Buchanan, Clinton, DeKalb, Holt | 50 min |
| Jun 27, 12:13 AM CDT | Severe Thunderstorm Warning | EAX | Adair, Carroll, Chariton, Cooper, Howard, Linn and 3 more | 47 min |
| Jun 27, 12:26 AM CDT | Areal Flood Advisory | EAX | Andrew, Buchanan, Holt | 6 hr |
| Jun 27, 12:34 AM CDT | Areal Flood Advisory | EAX | Caldwell, Clinton, DeKalb | 5 hr |
| Jun 27, 12:51 AM CDT | Severe Thunderstorm Warning | EAX | Atchison, Nodaway | 24 min |
| Jun 27, 12:55 AM CDT | Severe Thunderstorm Warning | EAX | Andrew, Buchanan, DeKalb, Holt | 50 min |
| Jun 27, 1:10 AM CDT | Severe Thunderstorm Warning | EAX | Caldwell, Carroll, Clay, Clinton, Ray | 35 min |
| Jun 27, 1:28 AM CDT | River Flood Warning | EAX | Andrew, Holt, Nodaway | 31 hr |
| Jun 27, 1:28 AM CDT | River Flood Warning | EAX | Atchison, Holt | 26 hr |
| Jun 27, 1:42 AM CDT | Severe Thunderstorm Warning | EAX | Caldwell, Carroll, Ray | 48 min |
| Jun 27, 1:44 AM CDT | Severe Thunderstorm Warning | EAX | Buchanan, Caldwell, Clinton, Daviess, DeKalb | 46 min |
| Jun 27, 1:47 AM CDT | River Flood Warning | EAX | Linn, Livingston | 55 hr |
| Jun 27, 1:47 AM CDT | River Flood Warning | EAX | Carroll, Chariton, Linn, Livingston | 4 days |
| Jun 27, 1:53 AM CDT | Severe Thunderstorm Warning | EAX | Andrew, DeKalb, Gentry | 37 min |
| Jun 27, 1:55 AM CDT | Special Weather Statement | EAX | Bates, Cass | 50 min |
| Jun 27, 2:12 AM CDT | Severe Thunderstorm Warning | EAX | Clay, Jackson, Platte | 33 min |
| Jun 27, 2:50 AM CDT | Flash Flood Warning | EAX | Andrew, DeKalb, Gentry, Holt, Nodaway | 6 hr |
| Jun 27, 3:18 AM CDT | Special Weather Statement | EAX | Henry, Jackson, Johnson | 42 min |
| Jun 27, 3:25 AM CDT | River Flood Warning | EAX | Adair, Macon, Putnam, Schuyler | 34 hr |
| Jun 27, 3:58 AM CDT | Special Weather Statement | EAX | Andrew, DeKalb | 62 min |
| Jun 27, 4:47 AM CDT | Special Weather Statement | EAX | Clay, Clinton, Platte, Ray | 43 min |
| Jun 27, 5:36 AM CDT | Special Weather Statement | EAX | Cass, Jackson, Johnson, Lafayette | 39 min |
| Jun 27, 6:19 AM CDT | Special Weather Statement | EAX | Bates, Henry, Johnson, Pettis | 41 min |
| Jun 27, 6:30 AM CDT | River Flood Warning | EAX | Andrew, Buchanan | 33 hr |
| Jun 27, 6:49 AM CDT | River Flood Warning | EAX | Andrew, Nodaway | 9 hr |
| Jun 27, 6:49 AM CDT | River Flood Warning | EAX | Carroll | 3 days |
| Jun 27, 6:58 AM CDT | River Flood Warning | EAX | Buchanan | 70 hr |
| Jun 27, 7:47 AM CDT | River Flood Warning | EAX | Daviess, Gentry | 13 hr |
| Jun 27, 7:57 AM CDT | River Flood Warning | EAX | Daviess, Livingston | 13 hr |
| Jun 27, 8:29 AM CDT | River Flood Warning | EAX | Clay, Ray | 7 hr |
| Jun 27, 8:46 AM CDT | River Flood Warning | EAX | Ray | 36 hr |
| Jun 27, 8:58 AM CDT | Areal Flood Warning | EAX | Andrew, Buchanan, DeKalb, Gentry, Holt, Nodaway | 48 hr |
| Jun 27, 9:20 AM CDT | River Flood Warning | EAX | Platte | 5 days |
| Jun 27, 9:20 AM CDT | River Flood Warning | EAX | Platte | 5 days |
Nearby
Severe Thunderstorm Warnings in Missouri, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.